# SDR SWIA200515615

- Difficulty date: September 12, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,746 hours, 24,409 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERG EXIT, LOWER CORNERS HAVE CORROSION ON INNER STRUCTURE ITEM FOUND AT C-CHECK INSPECTION.  REMOVED CORROSION IAW CRJ SRM 52-00-00, FIG 102, 51-21-06, 51-45-00.  .002 MAT LOSS WITHIN LIMITS IAW CRJ SRM 52-00-00, FIG. 102.
